Quantum gravity and the KPZ formula [after Duplantier-Sheffield]
Séminaire Bourbaki volume 2011/2012 exposés 1043-1058, Astérisque, no. 352 (2013), Exposé no. 1052, 40 p.
Le texte intégral des articles récents est réservé aux abonnés de la revue. Consultez le site de la revue.
@incollection{AST_2013__352__315_0,
     author = {Garban, Christophe},
     title = {Quantum gravity and the KPZ formula [after Duplantier-Sheffield]},
     booktitle = {S\'eminaire Bourbaki volume 2011/2012 expos\'es 1043-1058},
     author = {Collectif},
     series = {Ast\'erisque},
     note = {talk:1052},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {352},
     year = {2013},
     zbl = {1295.83034},
     mrnumber = {3087350},
     language = {en},
     url = {archive.numdam.org/item/AST_2013__352__315_0/}
}
Garban, Christophe. Quantum gravity and the KPZ formula [after Duplantier-Sheffield], dans Séminaire Bourbaki volume 2011/2012 exposés 1043-1058, Astérisque, no. 352 (2013), Exposé no. 1052, 40 p. http://archive.numdam.org/item/AST_2013__352__315_0/

[1] O. Angel - "Growth and percolation on the uniform infinite planar triangulation", Geom. Fund. Anal. 13 (2003), no. 5, p. 935-974. | Article | MR 2024412 | Zbl 1039.60085

[2] O. Angel & N. Curien - "Percolations on infinite random maps", in preparation. | Zbl 1315.60105

[3] J. Barral, X. Jin, R. Rhodes & V. Vargas - "Gaussian multiplicative chaos and KPZ duality", preprint arXiv:1202.5296. | Article | MR 3096527 | Zbl 1287.83019

[4] I. Benjamini & N. Curien - "Simple random walk on the uniform infinite planar quadrangulation: Subdiffusivity via pioneer points", preprint arXiv:1202.5454. | Article | MR 3053754 | Zbl 1274.60143

[5] I. Benjamini & O. Schramm - "KPZ in one dimensional random geometry of multiplicative cascades", Comm. Math. Phys. 289 (2009), no. 2, p. 653-662. | Article | MR 2506765 | Zbl 1170.83006

[6] J. Bettinelli - "Scaling limit of random planar quadrangulations with a boundary", preprint arXiv:1111.7227. | Article | Numdam | MR 3335010 | Zbl 1319.60067

[7] J. Dubédat - "SLE and the free field: partition functions and couplings", J. Amer. Math. Soc. 22 (2009), no. 4, p. 995-1054. | Article | MR 2525778 | Zbl 1204.60079

[8] B. Duplantier - "Random walks and quantum gravity in two dimensions", Phys. Rev. Lett. 81 (1998), no. 25, p. 5489-5492. | Article | MR 1666816 | Zbl 0949.83056

[9] B. Duplantier, "Conformal fractal geometry & boundary quantum gravity", in Fractal geometry and applications: a jubilee of Benoît Mandelbrot, Part 2, Proc. Sympos. Pure Math., vol. 72, Amer. Math. Soc, 2004, p. 365-482. | MR 2112128 | Zbl 1068.60019

[10] B. Duplantier & K. H. Kwon - "Conformal invariance and intersection of random walks", Phys. Rev. Lett. 61 (1988), p. 2514-2517. | Article

[11] B. Duplantier & S. Sheffield - "Liouville quantum gravity and KPZ", Invent. Math. 185 (2011), no. 2, p. 333-393. | Article | MR 2819163 | Zbl 1226.81241

[12] J.-P. Kahane - "Sur le chaos multiplicatif", Ann. Sci. Math. Québec 9 (1985), no. 2, p. 105-150. | MR 829798 | Zbl 0596.60041

[13] V. A. Kazakov - "Ising model on a dynamical planar random lattice: exact solution", Phys. Lett. A 119 (1986), no. 3, p. 140-144. | Article | MR 871244

[14] V. G. Knizhnik, A. M. Polyakov & A. B. Zamolodchikov - "Fractal structure of 2D-quantum gravity", Modern Phys. Lett A 3 (1988), no. 8, p. 819-826. | Article | MR 947880

[15] G. F. Lawler & V. Limic - Random walk: a modern introduction, Cambridge Studies in Advanced Math., vol. 123, Cambridge Univ. Press, 2010. | MR 2677157 | Zbl 1210.60002

[16] G. F. Lawler, O. Schramm & W. Werner - "Values of Brownian intersection exponents. I. Half-plane exponents", Acta Math. 187 (2001), no. 2, p. 237-273. | Article | MR 1879850 | Zbl 1005.60097

[17] G. F. Lawler, O. Schramm & W. Werner, "Values of Brownian intersection exponents. II. Plane exponents", Acta Math. 187 (2001), no. 2, p. 275-308. | Article | MR 1879851 | Zbl 0993.60083

[18] G. F. Lawler & W. Werner - "Intersection exponents for planar Brownian motion", Ann. Probab. 27 (1999), no. 4, p. 1601-1642. | Article | MR 1742883 | Zbl 0965.60071

[19] J.-F. Le Gall - "The topological structure of scaling limits of large planar maps", Invent. Math. 169 (2007), no. 3, p. 621-670. | Article | MR 2336042 | Zbl 1132.60013

[20] J.-F. Le Gall, "Uniqueness and universality of the Brownian map", preprint arXiv:1105.4842. | MR 3112934 | Zbl 1282.60014

[21] J.-F. Le Gall & G. Miermont - "Scaling limits of random planar maps with large faces", Ann. Probab. 39 (2011), no. 1, p. 1-69. | Article | MR 2778796 | Zbl 1204.05088

[22] J.-F. Le Gall & G. Miermont, "Scaling limits of random trees and planar maps", preprint arXiv:1101.4856. | MR 3025391 | Zbl 1321.05240

[23] J.-F. Le Gall & F. Paulin - "Scaling limits of bipartite planar maps are homeomorphic to the 2-sphere", Geom. Fund. Anal. 18 (2008), no. 3, p. 893-918. | Article | MR 2438999 | Zbl 1166.60006

[24] G. Miermont - "On the sphericity of scaling limits of random planar quadrangulations", Electron. Commun. Probab. 13 (2008), p. 248-257. | Article | EuDML 231565 | MR 2399286 | Zbl 1193.60016

[25] G. Miermont, "The Brownian map is the scaling limit of uniform random plane quadrangulations", preprint arXiv:1104.1606. | Article | MR 3070569 | Zbl 1278.60124

[26] L. Onsager - "Crystal statistics. I. A two-dimensional model with an order-disorder transition", Phys. Rev. 65 (1944), p. 117-149. | Article | MR 10315 | Zbl 0060.46001

[27] R. Rhodes & V. Vargas - "KPZ formula for log-infinitely divisible multifractal random measures", ESAIM Probab. Stat. 15 (2011), p. 358-371. | Article | EuDML 277138 | Numdam | MR 2870520 | Zbl 1268.60070

[28] R. Robert & V. Vargas - "Gaussian multiplicative chaos revisited", Ann. Probab. 38 (2010), no. 2, p. 605-631. | Article | MR 2642887 | Zbl 1191.60066

[29] H. Saleur & B. Duplantier - "Exact determination of the percolation hull exponent in two dimensions", Phys. Rev. Lett. 58 (1987), no. 22, p. 2325-2328. | Article | MR 889398

[30] S. Sheffield - "Gaussian free fields for mathematicians", Probab. Theory Related Fields 139 (2007), nos. 3-4, p. 521-541. | Article | MR 2322706 | Zbl 1132.60072

[31] S. Sheffield, "Conformai weldings of random surfaces: SLE and the quantum gravity zipper", preprint arXiv:1012.4797. | MR 3551203 | Zbl 1388.60144

[32] S. Smirnov - "Conformai invariance in random cluster models. I. Holomorphic fermions in the Ising model", Ann. of Math. 172 (2010), no. 2, p. 1435-1467. | Article | MR 2680496 | Zbl 1200.82011